# SDR SWAA2023120525687

- Difficulty date: November 29, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT CALL EMGCY LIGHT STRIP; WHITE LIGHTS; ARE HALFLIT. ENTIRE RIGHT SIDE IS NOT LIT FWD ATTENDANT CALL EMGCY LIGHT STRIP WHITE LIGHTS ARE HALFLIT. ENTIRE RIGHT SIDE IS NOT LIT<[01] REPLACED FWD ATTENDANT CALL EMERGENCY LIGHT ASSY PER AMM 33-51-01-660-802. TEST NORMAL;[02] PERFORMED CABIN INTERPHONE SYSTEM CALL LIGHT OPERATIONAL CHECK AS PER REF. AMM23-42-00-710-802 FOUND NORMAL.;[03] VERIFIED STEP 1 AND 2.
